RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 6, Pages 25–31 (Mi mz4789)  

This article is cited in 7 scientific papers (total in 7 papers)

Arithmetic properties of the values of hypergeometric functions with different parameters

P. L. Ivankov

N. E. Bauman Moscow State Technical University

Full text: PDF file (564 kB)

English version:
Mathematical Notes, 1992, 52:6, 1188–1192

Bibliographic databases:

UDC: 511.361
Received: 02.07.1991

Citation: P. L. Ivankov, “Arithmetic properties of the values of hypergeometric functions with different parameters”, Mat. Zametki, 52:6 (1992), 25–31; Math. Notes, 52:6 (1992), 1188–1192

Citation in format AMSBIB
\Bibitem{Iva92}
\by P.~L.~Ivankov
\paper Arithmetic properties of the values of hypergeometric functions with different parameters
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 6
\pages 25--31
\mathnet{http://mi.mathnet.ru/mz4789}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208000}
\zmath{https://zbmath.org/?q=an:0805.11052}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 6
\pages 1188--1192
\crossref{https://doi.org/10.1007/BF01209370}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800026}


Linking options:
  • http://mi.mathnet.ru/eng/mz4789
  • http://mi.mathnet.ru/eng/mz/v52/i6/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ivankov, “On estimates of degrees of linear independence for some numbers”, Math. Notes, 55:3 (1994), 277–283  mathnet  crossref  mathscinet  zmath  isi
    2. P. L. Ivankov, “On values of hypergeometric functions with different irrational parameters”, J. Math. Sci., 146:2 (2007), 5674–5679  mathnet  crossref  mathscinet  zmath
    3. P. L. Ivankov, “On the differentiation of a hypergeometric function with respect to the parameter”, J. Math. Sci., 182:4 (2012), 505–507  mathnet  crossref  mathscinet
    4. P. L. Ivankov, “O lineinoi nezavisimosti nekotorykh funktsii”, Chebyshevskii sb., 11:1 (2010), 145–151  mathnet  mathscinet
    5. Ivankov P.L., “O differentsirovanii po parametru nekotorykh funktsii”, Nauka i obrazovanie: elektronnoe nauchno-tekhnicheskoe izdanie, 2012, no. 05, 10–10  elib
    6. P. L. Ivankov, “O differentsirovanii po parametru”, Chebyshevskii sb., 16:3 (2015), 285–294  mathnet  elib
    7. P. L. Ivankov, “O differentsirovanii po parametru gipergeometricheskoi funktsii spetsialnogo vida”, Izv. vuzov. Matem., 2019, no. 12, 71–81  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020